Non-homogeneous binary quadratic forms

R. P. Bambah St. John's College, Cambridge

TBD mathscidoc:1701.331028

Acta Mathematica, 86, (1), 31-56, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 203 downloads ] [ 0 comments ]
@inproceedings{r.1951non-homogeneous,
  title={Non-homogeneous binary quadratic forms},
  author={R. P. Bambah},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203132107827737},
  booktitle={Acta Mathematica},
  volume={86},
  number={1},
  pages={31-56},
  year={1951},
}
R. P. Bambah. Non-homogeneous binary quadratic forms. 1951. Vol. 86. In Acta Mathematica. pp.31-56. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203132107827737.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved